Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Feeling dizzy after ENG test. Normal?

May 2014
User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 6318 Questions
I had a dizzy/audiology exam today. They gave me the ENG test. I must say that I was close to 100% when I arrived this morning. After that particular exam I'm even more dizzy. I feel like I'm back at the levels that I were over a month ago. Is this normal after that exam? How long will this last? I'm starting to feel as though I should not have taken this exam.
Posted Mon, 21 Oct 2013 in Ear, Nose and Throat Problems
Answered by Dr. Vivek Chail 2 hours later
Brief Answer:
Dizziness known to occur after ENG exam.

Detailed Answer:
Thanks for writing int to us.

I have read through your query in detail.
Electronystagmography (ENG) is a test that is done to evaluate vertigo or dizziness. There is dizziness during and for a while after the exam. The fact that there is dizziness confirms that your vestibular system in ear is stimulated and functioning.

Some people are out of the ENG dizziness in a few hours following the exam while in some it can take a bit longer, say 2-3 days. Please dont worry but do not do any high risk activities till you are out of it.

Hope your query is answered.
Do write back in case of doubts.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor